# SDR DALA2015091605667

- Difficulty date: September 13, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 43,144 hours, 29,496 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LT SIDE OF CEILING PANEL 1, INOPERATIVE DURING LINE CHECK TEST.  REPAIRED CONNECTOR P1-6718 IAW SWPM 20-31-01 AND EMERGENCY LIGHTS TEST OK.
